# SDR SWAA2024100731280

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT 2024-533482<[01] REPLACED ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ; SRM 51-40-02 AND DRAWING #147A7221 REV -.;[02] REPLACED ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ; SRM 51-40-02 AND DRAWING #147A7221 REV -
